uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Boundary value problems for parabolic Lamé systems in time-varying domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
1999 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 48, 1285-1355 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 48, 1285-1355 p.
National Category
URN: urn:nbn:se:uu:diva-163400DOI: 10.1512/iumj.1999.48.1778OAI: oai:DiVA.org:uu-163400DiVA: diva2:463849
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2011-12-12

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1512/iumj.1999.48.1778

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Indiana University Mathematics Journal

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 165 hits
ReferencesLink to record
Permanent link

Direct link